MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA?; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA?; TUBE, DRAINAGE, SUPRAPUBIC
Model Number M001271860
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 17sep2025.It was reported that the sheath buckled.A vtc/8/k flexima regular was selected for a nephrostomy procedure.During preparation, the 0.018 wire snagged within the three-part needle sheath and caused damage to the device itself.The vtc/8/k flexima regular was not used to complete the procedure.There were no patient complications as a result of this event.However, device analysis revealed that the radiopaque marker was torn at the middle to tip section of the sheath.
 
Additional Manufacturer Narrative
E1: initial reporter phone: +(b)(6).Device evaluation by manufacturer: unit returned and device was inspected.It was observed that the radiopaque marker was returned for analysis, however the stent was not returned.It was possible to observe that the radiopaque marker was torn at the middle until the tip section.Under microscope magnification the radiopaque marker was torn at the middle until the tip section.

Brand Name
FLEXIMA?
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23302274
Report Number2124215-2025-72054
Device Sequence Number20049503
Product Code GBO
UDI-Device Identifier08714729323372
UDI-Public(01)08714729323372(17)280312(10)36061358
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001271860
Device Catalogue NumberM001271860
Device Lot Number0036061358
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown